Change search
ReferencesLink to record
Permanent link

Direct link
Quasi self-adjoint nonlinear wave equations
Responsible organisation
2010 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 43, no 44Article in journal (Refereed) Published
Abstract [en]

In this paper we generalize the classification of self-adjoint second-order linear partial differential equation to a family of nonlinear wave equations with two independent variables. We find a class of quasi self-adjoint nonlinear equations which includes the self-adjoint linear equations as a particular case. The property of a differential equation to be quasi self-adjoint is important, e.g. for constructing conservation laws associated with symmetries of the differential equation.

Place, publisher, year, edition, pages
IOP Publishing Ltd , 2010. Vol. 43, no 44
Keyword [en]
Quasi self-adjoint nonlinear equations, symmetries, conservation laws
National Category
Mathematics Mathematical Analysis
URN: urn:nbn:se:bth-7531DOI: 10.1088/1751-8113/43/44/442001Local ID: diva2:835155
Note from: 2012-09-18 Created: 2011-06-22 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

fulltext(140 kB)42 downloads
File information
File name FULLTEXT01.pdfFile size 140 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text
In the same journal
Journal of Physics A: Mathematical and Theoretical
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 42 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link